# SDR ASMF200403016

- Difficulty date: March 25, 2004
- Submitted: April 17, 2004
- Operation: Air carrier
- Aircraft: N945AS
- Make and model: Doug MD 83
- Aircraft serial: 49643
- Aircraft time: 49,095 hours, 28,117 cycles
- Engine: Pwa JT8D219
- Engine time: 37,065 hours, 25,688 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Part number: 76960615
- Part serial: 13726
- Condition: Failed
- Location: Rt Engine
- Part time: 9,026 hours, 5,336 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D, E

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF RIGHT ENGINE DID NOT ACCELERATE.  PARAMETERS WERE CHECKED AND WERE NORMAL IAW MM 71-00-01.  ENGINE WAS SHUTOFF AND PURGE VALVES WERE CHECKED IAW MM 75-31-01.  RIGHT FUEL CONTROL UNIT WAS REPLACED IAW MM 73-20-01 AND ACCELERATION TEST WAS PERFORMED IAW MM 71-00-00, ALL CORRECT.
